Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

I can't stand the taste of the pills

Shared reviews and ratings

Caringforson1 | 45-54 | Female | On medication for 2 to less than 5 years | Caregiver
3/29/2011
Condition: Treatment-Resistant Schizophrenia
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

My son who is 27 yrs old at the present time. Was diagnosed with Schizofective dissorder when he was nineteen years old. he had been on several drugs to treat and control symtoms. Closirl has been the only sucessful treatment that has allowed him to have a more productive life. He has only been in the hospital one time in the last two years since treatment with this med began. The benefit has outweighed the potential harm. I Thank God he is able to be home with me once again.

Report this postFill 3Created with Sketch.
Lisa | 25-34 | Female | On medication for 1 to less than 2 years | Patient
8/24/2009
Condition: Schizophrenia
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

My dosage was just increased by 50 MG a few days ago. I am having yellow colored diarrhea. Is this from the Fazaclo?

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for 1 to 6 months | Patient
7/27/2009
Condition: Mania associated with Bipolar Disorder
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

this medicine made things worse for me. I'm still in an adult foster care home. I keep telling people that I'm confused!

Report this postFill 3Created with Sketch.
bethann | 35-44 | Female | On medication for 1 to 6 months | Patient
10/16/2008
Condition: Mania associated with Bipolar Disorder
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I can't stand the taste of the pills

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More